02/07/2020 | | 16moderated by Henry
medroxyprogesterone acetate (150MG/ML) for Contraception / birth control
I am 16 and decided to go on the depo to fix some very painful and nauseating periods, as well as contraception. I had it in January. I am still bleeding because of it today.
Everything was okay for about a month, and then I got some spotting. I was fine with that as I thought it would stop after a little bit... boy was I wrong... the spotting turned into bleeding. I have been getting increasingly depressed and insecure due to the bleeding. Finally, my dad called the nurse and she prescribed me Tranexamic Acid and I finished a 4 day course on Monday, which did decrease the amount I was bleeding. I am now having a regular period, which the nurse said would happen. If after 7 days it doesn't stop, I have to get a scan to make sure everything is okay.
If you are in the same position as me, then try and get whatever meds you can to stop this as it is horrid and can go on for up to 2 years after the injection wears off.
If you are deciding, do NOT get this injection. It is not worth the risk if it doesn't agree with you.
Reactions to this review
The content on this page is user-generated content, read and revised before approval to comply with our standards for a medicine review or reaction. We do not enforce any proven medical knowledge from our users to allow them to present their experiences. This way, the opinions and experiences described state only the views of the writers and not those of the owner of this website. Remember that these experiences differ from person to person and that you should always contact your doctor or pharmacist for advice on medication.
Add your reaction to this review